Robust replication in H-self-similar Gaussian market models under uncertainty

Pavel V. Gapeev, Tommi Sottinen, Esko Valkeila

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)37-50
JournalSTATISTICS AND DECISIONS: AN INTERNATIONAL MATHEMATICAL JOURNAL FOR STOCHASTIC METHODS AND MODELS
Volume28
Publication statusPublished - 2011
MoE publication typeA1 Journal article-refereed

Keywords

  • arbitrage
  • fractional Brownian motion
  • model uncertainty
  • robust replication

Cite this